# SDR G1IA202403084059

- Difficulty date: March 4, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N438CA
- Make and model: Beech C90A
- Aircraft serial: LJ1541
- Aircraft time: 11,059 hours, 16,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: UNK
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SERVICE DIFFICULTY: SHORTLY AFTER DEPARTURE THE CREW AND PILOT SMELLED AN ELECTRONIC BURNING SMELL. ONCE ON THE GROUND DRIPS OF WATER WERE COMING OUT OF THE OVERHEAD CONSOLE NEAR THE COMPASS.   REMOVED AFFECTED WINDSHIELD SCREWS AND APPLIED SEALANT, REINSTALLED AND TORQUED SCREWS LEAK CHECK SATISFACTORY.
